MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material # 303310, batch # 5015724.Verbatim: rcc received a complaint via email.Email(s) attached.We have found multi 20ml syringes that have issues.We found two so far with defective hole in the top and one with what appears to be plastic shards in the syringe itself.This is of great concern for our hospital please contact (b)(4) please.Customer responded on 18-jun.1.The event occurred on 06-12-2025.2- we do still have 2 defective syringes and i am including (b)(4) to help with where to mail the label and what department it should go to.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Four photos and two physical samples were received by our quality team for evaluation.Upon visual inspection of both the photos and the samples, it was observed that there was a foreign substance on the stopper; therefore, the reported incident could be verified.One sample showed the presence of foreign matter.According to the analysis performed by the physicochemical department using infrared spectroscopy, it was not possible to determine the origin of the material due to its size.A walkthrough of the involved production line was conducted without identifying materials with characteristics similar to the reported defect.Nevertheless, operational personnel will be notified about the event to reinforce vigilance in the area.A device history record review found there were no non-conformances associated with the foreign matter issue during the production of this batch.Since the foreign matter could not be identified, a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22342267
Report Number9614033-2025-00066
Device Sequence Number4901463
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)300131(10)5015724
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5015724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown